MAUDE Adverse Event Report: PERFUSION SYSTEMS BIO-MEDICUS; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS

PERFUSION SYSTEMS BIO-MEDICUS; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Model Number CB96670-019
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that during use, the customer reported in the process of arteriovenous intubation, the specification and model of the chinese label registration certificate for the bio-medicus adult femoral cannula (cb96670-019) was incorrect.The physical label was 15fr, which should have been 19fr.The product was used to complete the case.There was no impact to the patient associated with the reported event.
 
Event or Problem Description
Medtronic received information that during use, the customer reported in the process of arteriovenous intubation, the specification and model of the chinese label registration certificate for the bio-medicus adult femoral cannula (cb96670-019) was incorrect.The physical label was 15fr, which should have been 19fr.The product was used to complete the case.There was no adverse affect to the patient.
 
Additional Manufacturer Narrative
H.3: device was not returned to medtronic for analysis.Medtronic investigation: complaint was confirmed for incorrect chinese label.An analysis of this occurrence could not be performed without the returned product.However, it was confirmed that the chinese label was placed when the medtronic china distribution center received the product in-country.The issue is the result of an error introduced during the submission of a chinese license.According to provisions on the management of ifu and labels of medical devices (order no.6 of cfda), ¿the contents of medical device ifu and labels should be consistent with the contents registered or filed¿.The label content is consistent with registered content (chinese license) and complies with regulation.However, the license content was incorrect and led to incorrect label description.There is no change to the overall product risk due to the incorrect fr on chinese label.The low rate of complaints history for this issue indicated product has been used without issues.Additionally, this failure mode is not anticipated to increase the risk compared to the baseline risks and observed occurrences remain aligned with its predictions.Review of the device history record found no abnormalities during manufacturing that would cause or contribute to the reported event.A review of complaints received for this model number found one similar occurrence.Capa 488431 has been initiated to investigate root cause and determine necessary corrective actions to eliminate recurrence.There were no adverse patient effects as a result of this incidence.This investigation was completed with the information that was provided, if additional information is received, the investigation will be reopened if deemed necessary.Medtronic will continue to monitor for future occurrences and trends.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
BIO-MEDICUS
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
MDR Report Key9882104
Report Number2184009-2020-00020
Device Sequence Number14177237
Product Code DWF
UDI-Device Identifier00643169696716
UDI-Public00643169696716
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K180453
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/07/2020
Device Model NumberCB96670-019
Device Catalogue NumberCB96670-019
Device Lot Number215946590
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/09/2020
Supplement Date Received by Manufacturer04/16/2020
Initial Report FDA Received Date03/26/2020
Supplement Report FDA Received Date04/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1